# SDR R61A201901070015

- Difficulty date: December 13, 2018
- Submitted: January 7, 2019
- Operation: Air carrier
- Aircraft: N115HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000182
- Aircraft time: 29,428 hours, 22,841 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Panel
- Part number: 17091919001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA RT SHEAR PANEL IS CORRODED FR87-88. REMOVED AND REPLACED RT SHEAR PLATE PN: 17091919-001 REF SRM 51-42-01.  SEE W/O H6589 SN 215 FOR WORK DETAILS.  AIRCRAFT REMAINS IN HEAVY CHECK BNA.
